Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have PNE, severe spinal stenosis. Had pudendal nerve entrapment. Oxycontin or oxycondone is better?

I D THINK YOU WOULD ALMOST HAVE TO BE VERY KNOWLEDGEABLE OF MEDS AND DON T MIS UNDERSTAND WHY I AM ASKING THIS. I HAVE PNE AND SEVERE SPINAL STENOSIS BI-LAT. AT S-1 L-5 LEVEL . 5 OPERATIONS, 1ST BACK IN 1975---THEN TOOK 27 YEARS TO DIAG. PUDENDAL NERVE ENTRAPPMENT ETC. I VE TRIED ALL THE PAIN MEDS. AND DON T WANT A PUMP OR STIMULATOR. 7/24HR. SEVERE PAIN!! MY QUESTION WAS WHY IF YOU CHEW UP A 30MG. OXYCONTIN does IT HELP THE PAIN MORE THAN A 30MG. OXYCODONE IR?
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The pain killers that you have mentioned will only help you symptomatically. For such nerve related pains Gabapentin or pregabalin are helpful.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor